sexologist-icon
Mensuration
My friend took I pill 72 after 30 hrs of having unprotected intercourse, from d very next day she had fever nd she took antibiotics as she thought it was viral. Now after a week she is having bleeding, which is brown in colour, having lower abdominal pain and feeling very weak, it's almost 3 days up till now. She had rashes also on her back. Wanted to know till when this bleeding will last? Does she need to visit doctor? Kindly suggest.
49 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sachin Dalal
Gynecologist 18 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Please get her physically examined by a gynec as soon as possible.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.